# SDR SWAA2024022946601

- Difficulty date: January 30, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 695 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS695 AT LEVEL BL0 AT PASSENGER CABIN 2024-78439<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 23-JAN-25. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 23-JAN-25.;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS695 AT LEVEL BL0 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 DWG: 273A9110 SHEET: 6 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS695 AT LEVEL BL0 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 DWG: 273A9110 SHEET: 6 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.
